Panadol Extra Advance 500mg/65mg 14 Tablets

Panadol Extra Advance 500mg/65mg 14 Tablets
All sizes
Description
Panadol Extra Advance 14 Tablets are a mixture of paracetamol and caffeine which relieve mild to moderate pain.
Key Benefits:
- For cold and flu fever, aches and pains
- Gentle on the stomach
- Fast absorption
They contain paracetamol and caffeine to treat pains such as headache, migraine, backache, rheumatic pain, toothache and period pain. They also relieve the fever, aches and pains of colds and flu.
What does it relieve?
- Headache
- Sore Throat
- Rheumatic Pain
- Fever & Aches
- Toothache
- Period Pain
- Backache
- Migraine
These tablets provide stronger pain relief than ordinary paracetamol tablets and thanks to their unique Optizorb technology, they work quicker than standard paracetamol and caffeine tablets too, starting to be absorbed in as little as 10 minutes and are even gentle on the stomach. The Panadol Extra Advance Optizorb Technology works by being fast to absorb into the bloodstream as well as being gentle on the stomach.
Panadol Extra Advance provides up to 37% more pain-relieving power compared to standard paracetamol tablets and is gentle on the stomach.
The Panadol Extra 500mg/65mg dosage provides pain relief which is much stronger than paracetamol tablets.
Panadol extra advance provides stronger pain relief than standard paracetamol tablets. Panadol relieves pain fast and is gentle on the stomach. Panadol extra advance provides up to 37% more pain-relieving power compared to standard paracetamol tablets.
Ingredients
Active Ingredients:
Paracetamol 500mg and Caffeine 65mg
Other Ingredients:
Starch pregelatinised, povidone K-25, calcium carbonate, crospovidone, alginic acid, magnesium stearate and sodium methyl (E219), sodium ethyl (E215) and sodium propyl (E217) parahydroxybenzoates. Film coat and polish: titanium dioxide (E 171), hypromellose, macrogol, polysorbate 80, carnauba wax.
Usage and Instructions
Adults and children aged 12 years and over: swallow 2 tablets every 4 hours as needed.
Do not take more than 8 tablets in 24 hours, unless prescribed otherwise by your doctor.
Warnings
Do not take Panadol Extra Advance Tablets:
If you have ever had an allergic reaction to paracetamol, caffeine or to any of the other ingredients.
If you are taking other medicines containing paracetamol.
If you are under 12 years old.
Ask your doctor before you take Panadol Extra Advance Tablets:
If you have liver or kidney disease, including alcoholic liver disease.
Talk to your doctor or pharmacist before taking Panadol Extra Advance Tablets if you are taking any prescribed medicines.
Side Effects
Risk of liver damage in the event of an overdose.
An high caffeine intake can cause difficulty sleeping, shaking and can irritate the stomach.